# SDR DALA2019020200708

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAVATORY SERVICE ACCESS INNER PANE AT FUSELAGE. (FUS). NRC 00059: LAVATORY SERVICE ACCESS INNER PANE AT FUSELAGE WAS REPLACED PER B717-200 SRM 51-41-02 AND 51-41-05. (LP #0928367)
